# SDR SWIA972435

- Difficulty date: March 11, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 11,705 hours, 16,849 cycles
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Comparator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I, J
- Precautionary procedure: A

## Discrepancy

NUMBER ONE EHSI RED HDG FLAG AND HDG FAILURE DURING FLIGHT.  RETURNED TO PDX.  REPLACED NUMBER ONE AHC85 AND INITIALIZATION PROCEDURE WAS PERFORMED.  SYSTEM OPS CHECK GOOD.  ALL PANELS SECURE.  P/N:  622-6190-204, S/N ON:  1121,  S/N OFF:  1059.
